# SDR ASAA2018032824066

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 1,256 hours, 328 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE FAULT ECAM.  ACFT GROUNDED. THE NR 1 ANTI-ICE TESTED WITH ENGINE RUN IAW AMM 30-21-00. OPS CHECKED GOOD.  NO DEFECTS NOTED. OK FOR SERVICE.
